# SDR CA111115004

- Difficulty date: October 8, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 483025
- Condition: Malfunctioned
- Location: Nlg
- Part time: 6,799 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AMBER NLG, DOOR & RED NOSE LIGHTS REMAINED ILLUMINATED AFTER GEAR SELECTED UP.  FOUND THE NLG DOORS DAMAGED.  REPLACED SOLENOID SEQUENCE VLV & MECHANICAL SEQUENCE VLV.  RIGGING CHECK ALL NLG SENSORS.  ADJUSTED NLG DOOR & NGDN1 SENSOR.  REPLACED GEAR DOORS.  SEE ALSO FAA SDR 2011110500012 QXEA2011101201009.
